# SDR FDEA2018082322153

- Difficulty date: August 22, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795505
- Condition: Corroded
- Location: Bs 1880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT BS1880, X=-47.5 FOUND CORRODED.  CORROSION REMOVED AND EXCEEDED LIMITS IAW SRM 53-00-52-1A FIG 101, ALLOWABLE DAMAGE 1. THE SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM BS 1831 TO 1887 IAW SRM 53-00- 52-2R, FIG 201, REPAIR 1.  THE REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
